# SDR ASAA2023021541965

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 54,190 hours, 16,083 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT PHONE INOP. ABLE TO CALL / TRANSMIT OUT, COULD HEAR DISPATCH BUT DISPATCH COULD NOT HEAR OUR TRANSMISSIONS- SAME RESULTS WITH SAT-1 AND SAT-2 SELECTION. PERFORMED SATPHONE LOCK-UP QRH CHECKLIST AFTER SATPHONE COMMS DISAPPEARED ALL TOGETHER. GROUNDED - YES. PERFORMED SATCOM COMMS SYSTEM TEST, ABLE TO TALK TO DISPATCH, REF B737-800 AMM 23-15-00-730-801 OPS CHECK GOOD.
